Difference equations for determination of multipliers of a relation
Doklady Akademii Nauk, Tome 277 (1984) no. 6, pp. 1315-1318
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1984_277_6_a7,
author = {M. A. Kovalevsky},
title = {Difference equations for determination of multipliers of a relation},
journal = {Doklady Akademii Nauk},
pages = {1315--1318},
year = {1984},
volume = {277},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1984_277_6_a7/}
}
M. A. Kovalevsky. Difference equations for determination of multipliers of a relation. Doklady Akademii Nauk, Tome 277 (1984) no. 6, pp. 1315-1318. http://geodesic.mathdoc.fr/item/DAN_1984_277_6_a7/